Communications in Mathematical Sciences

Volume 10 (2012)

Number 3

On perturbation of the Kirchhoff operator: analysis and numerical simulation

Pages: 751 – 766

DOI: http://dx.doi.org/10.4310/CMS.2012.v10.n3.a2

Authors

L.A. Medeiros (Instituto de Matemática, Universidade Federal do Rio de Janeiro, Brazil)

T.N. Rabello (Instituto Tecnológico de Aeronáutica, IEFM, São Paulo, Brazil)

M.A. Rincon (Instituto de Matemática, Universidade Federal do Rio de Janeiro, Brazil)

M.C.C. Vieira (Instituto Tecnológico de Aeronáutica, IEFM, São Paulo, Brazil)

Keywords

Kirchhoff equation, nonlinear elastic string, global solution, numerical solution

2010 Mathematics Subject Classification

35L70, 65M06, 65M60

Full Text (PDF format)